CHAOTIC DYNAMICS OF A BOUNCING BALL

被引:107
作者
EVERSON, RM
机构
来源
PHYSICA D | 1986年 / 19卷 / 03期
关键词
D O I
10.1016/0167-2789(86)90064-3
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:355 / 383
页数:29
相关论文
共 25 条
[1]  
Arnold V.I., 1965, AM MATH SOC TRANSL, V46, P213, DOI 10.1090/trans2/046/11
[2]   BIFURCATIONS FROM AN INVARIANT CIRCLE FOR 2-PARAMETER FAMILIES OF MAPS OF THE PLANE - A COMPUTER-ASSISTED STUDY [J].
ARONSON, DG ;
CHORY, MA ;
HALL, GR ;
MCGEHEE, RP .
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1982, 83 (03) :303-354
[3]  
BENNETIN G, 1976, PHYS REV A, V14, P2338
[4]  
Chillingworth D., 1976, DIFFERENTIAL TOPOLOG
[5]  
Chirikov BV, 1979, PHYS REP, V52, P265
[6]  
Collet P., 1980, ITERATED MAPS INTERV
[7]   FLUCTUATIONS AND SIMPLE CHAOTIC DYNAMICS [J].
CRUTCHFIELD, JP ;
FARMER, JD ;
HUBERMAN, BA .
PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS, 1982, 92 (02) :45-82
[8]  
Denjoy A., 1932, J MATH PURE APPL, V11, P333
[10]   QUANTITATIVE UNIVERSALITY FOR A CLASS OF NON-LINEAR TRANSFORMATIONS [J].
FEIGENBAUM, MJ .
JOURNAL OF STATISTICAL PHYSICS, 1978, 19 (01) :25-52